# SDR GTIA020392

- Difficulty date: April 27, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT 1225 - RSW - RUDDER TRAVEL UNRESTRICTED LIGHT ILLUMINATED IN CRUISE FLIGHT.  FOLLOWED PROCEDURE AND SELECTED RUDDER TO MANUAL.  ON DESCENT, LIGHT WENT OUT AT 310 KTS ON APPROACH WE SELECTED RUDDER TO POWER AND IT OPERATED NORMALLY.  ADJUSTED RUDDER THROW LIMITER IAW MD80.  NO FURTHER DEFECTS NOTED.  (M)
